# SDR USAA2009031090554

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 49,783 hours, 32,847 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6547952340
- Part serial: 001811
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK ON INTERIOR ANGLE OF AFT CARGO DOOR.  REPLACED AFT CARGO DOOR IAW US AIRWAYS JOB CARD 03C21952008.
